# SDR SWAA2022022173588

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737*
- Aircraft serial: 29491
- Aircraft time: 75,860 hours, 44,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS DOOR HOLD OPEN ROD BROKEN / [01] R&R RT WING FUEL ACCESS DOOR HOLD OPEN ROD IAW AMM 52-49-21;[02] R&R RT WING FUEL ACCESS DOOR HOLD OPEN ROD IAW AMM 52-49-21;[03] R&R RT WING FUEL ACCESS DOOR HOLD OPEN ROD IAW AMM 52-49-21
